# SDR UPS97824308

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON END FITTING STATION 1690 LONGERON 21 RIGHT IS CRACKED.  REMOVED FITTING, INSTALLED NEW FITTING IAW 51-1-20D AND 51-3-1 ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
